RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2016, Volume 100, Issue 3  


On the Constant and Step in Jackson's Inequality for Best Approximations by Trigonometric Polynomials and by Haar Polynomials
P. A. Andrianov, O. L. Vinogradov
323
Maxwell's Equations, the Euler Index, and Morse Theory
C. Valero
331
On Coincidence Points of Multivalued Vector Mappings of Metric Spaces
E. S. Zhukovskii
344
Regular Growth of Various Characteristics of Entire Functions of Order Zero
N. V. Zabolotskii, O. V. Kostjuk
363
On the Oscillation Property of Green's Function of a Fourth-Order Discontinuous Boundary-Value Problem
R. Ch. Kulaev
375
On a Diophantine Equation
V. K. Leont'ev
388
Invariance of the Order and Type of a Sequence of Operators
S. N. Mishin
399
The Generalized Estermann Ternary Problem for Noninteger Powers with Almost Equal Summands
P. Z. Rakhmonov
410
Mixed Generalized Modulus of Smoothness and Approximation by the “Angle” of Trigonometric Polynomials
K. V. Runovskii, N. V. Omel'chenko
421
Solutions of Fixed Sign of Higher-Order Inhomogeneous Equations of Mixed Elliptic-Hyperbolic Type
K. B. Sabitov
433
Harmonic Transforms of Complete Riemannian Manifolds
S. E. Stepanov, I. I. Tsyganok
441
On the Rate of Convergence in $L$ of Fourier Sine Series with Monotone Coefficients
S. A. Telyakovskii
450
Quantile Function of a Fuzzy Random Variable and an Expression for Expectations
A. S. Shvedov
455

Brief Communications
Automorphisms of Singular Cubic Threefolds and the Cremona Group
A. Avilov
461
On the Deficiency Index of a Differential Operator with Fast Oscillating Coefficients
N. F. Valeev, A. Eskermesuly, Ya. T. Sultanaev
465
Spectral Points of Type $\pi_+$ and $\pi_-$ of Operator-Valued Functions Taking Values in the Set of Unbounded Operators
M. S. Denisov
469
Construction of Multivariate Frames Using the Polyphase Method
A. V. Krivoshein, M. A. Skopina
473
Solution of the Schrödinger Equation with the Use of the Translation Operator
I. D. Remizov
477

Papers published in the English version of the journal
Modern Thermodynamics as a Branch of Mathematics (Mathematical Physics)
V. P. Maslov
413–420
Conjugate Variables in Analytic Number Theory. Phase Space and Lagrangian Manifolds
V. P. Maslov, V. E. Nazaikinskii
421–428
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019